Über die absolute Konvergenz von Polynomreihen

St. Lipka

Mathematische Zeitschrift (1943)

  • Volume: 49, page 192-196
  • ISSN: 0025-5874; 1432-1823

How to cite


Lipka, St.. "Über die absolute Konvergenz von Polynomreihen." Mathematische Zeitschrift 49 (1943): 192-196. <http://eudml.org/doc/169021>.

author = {Lipka, St.},
journal = {Mathematische Zeitschrift},
keywords = {Complex functions},
pages = {192-196},
title = {Über die absolute Konvergenz von Polynomreihen},
url = {http://eudml.org/doc/169021},
volume = {49},
year = {1943},

AU - Lipka, St.
TI - Über die absolute Konvergenz von Polynomreihen
JO - Mathematische Zeitschrift
PY - 1943
VL - 49
SP - 192
EP - 196
KW - Complex functions
UR - http://eudml.org/doc/169021
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.